Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACCU-CHEK® TENDERLINK; COMFORT SHORT 80/13
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACCU-CHEK® TENDERLINK; COMFORT SHORT 80/13
Lot Number
5058501
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4) event occurred in the (b)(6).The patient reported that tubing was disconnected from the head set.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
ACCU-CHEK® TENDERLINK
Common Device Name
COMFORT SHORT 80/13
MDR Report Key
8300455
Report Number
8021545-2019-00104
Device Sequence Number
10801820
Product Code
FPA
UDI-Device Identifier
05705244008830
UDI-Public
05705244008830
Combination Product (Y/N)
N
PMA/510(K) Number
K162812
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
01/31/2019
Device Lot Number
5058501
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/16/2017
Initial Report FDA Received Date
02/03/2019
Patient Sequence Number
1